# SDR DL76L954520

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE NEW DIAGONAL BRACE ATTACH FITTING, MOST HOLES IN THE FITTING WERE DRILLED TO WING HOLE SIZE, COLD WORKED AND THEN THE WING SKIN AND FITTING TOGETHER WERE OVERSIZED BY .0156 INCH AS AN INSURANCE CUT.  FIVE HOLES WERE OVERSIZED TO ELIMINATE DAMAGE DURING DRILLING OPERATIONS, PER DL ERA 272114-14.
